# SDR AWXA960118

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Thermo Temp Lmtr
- Part number: 341E010000
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS/SEA - FLT 0843 - AIR TURN-BACK.  CLASS 1 ECAM MESSAGE 'AIR ENGINE 2 BLEED ABNORMAL PRESSURE.  CREW REPORTED THAT ON DESCENT BACK TO LAS, THE NR 2 ENGINE BLEED AIR WOULD RESET AND H.P. VALVE OPENED.  PLACED ON MEL 36-11-1.  MEL CLEARED 3-10-96:  REMOVED AND REPLACED THERMO TEMP LIMITER SOLENOID AND BLEED PRESSURE REGULATOR VALVE.  REFERENCE OPERATOR CONTROL NUMBER 96ZZZX2306.  (X)
